I have been on Herceptin x 3 weeks. Have no real problems with the infusion or time after. Began letrazole early Nov. it does cause joint pain if I sit too too long. Began 3-4 times a week in gym and that helps to regain strength and stamina. And working on weight loss. I had a reaction to taxol and was on heavy duty steroids x 12 weeks. So I am in a constant state of healing but I know it takes time.
Been on Herceptin x 3 weeks since September after finishing taxol/herceptin weekly x 12. My side effects are all residual from taxol and the tamoxifen. Herceptin has caused no issues other than taking hours out of my day every three weeks for a year.
Yes! I started with a diagnosis of stage 3A Melanoma which presented on my back. After starting treatment, I had 2 squamous cell cancers pop up on my arm and on my back. They were removed and sutured, but I always felt like they were possibly a result of the therapy. I had 1 year of Keytruda and am awaiting my 2 year CT scan results.